# SDR CA101124003

- Difficulty date: November 24, 2010
- Submitted: March 15, 2011
- Operation: Air carrier
- System (JASC): 1400 · Miscellaneous Hardware
- Part: Bolt
- Part number: LA87110025101
- Condition: Mismanufactured
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(CAN) PMA SHOULDER BOLT  WOULD NOT PHYSICALLY FIT THROUGH OEM BRACKET.  MANUFACTURER CONTACTED AND DRAWINGS/SPECS OBTAINED AND ALL BOLTS PULLED FROM INVENTORY - LARGE PERCENTAGE OF BOLTS FOUND TO BE OUTSIDE OF MANUFACTURERS SPECS, ALL BOLTS FROM VENDOR QUARANTINED PENDING FURTHER ACTION.
